# SDR Z4TA200400002

- Difficulty date: December 2, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Aircraft time: 3,904 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Part number: HE1431590
- Condition: Broken
- Location: Fuel Selector
- Part time: 3,904 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FUEL SELECTOR CABLE FROZEN.  REPLACED WITH NEW HOUSING AND CABLE CORE.  OPS CK OK.
